MAUDE Adverse Event Report: SMITH & NEPHEW ORTHOPAEDICS AG SL-PLUS MIA STEM WITH TI/HA 4; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL, CEMENTED OR NON-POROUS, UNCEMENTED

SMITH & NEPHEW ORTHOPAEDICS AG SL-PLUS MIA STEM WITH TI/HA 4; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL, CEMENTED OR NON-POROUS, UNCEMENTED
Model Number 11000427
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Injury (2348); Joint Dislocation (2374)
Date of Event 02/14/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to dislocation caused by the technical failure.
 
Additional Manufacturer Narrative
Corrected fields: (manufacturer report number corrected to 9613369-2018-00233).
 
Additional Manufacturer Narrative
Manufacturer report number corrected to 9613369-2018-00233.(b)(4).

Brand Name
SL-PLUS MIA STEM WITH TI/HA 4
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL, CEMENTED OR NON-POROUS, UNCEMENTED
Manufacturer (Section D)
SMITH & NEPHEW ORTHOPAEDICS AG
oberneuhofstrasse 10d
baar TN 6340
SZ  6340
MDR Report Key7292385
Report Number1020279-2018-00233
Device Sequence Number1211644
Product Code LZO
UDI-Device Identifier07611996092790
UDI-Public07611996092790
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122296
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/16/2024
Device Model Number11000427
Device Catalogue Number75000177
Device Lot NumberC1714009
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/16/2018
Supplement Date Received by Manufacturer02/16/2018
02/16/2018
Initial Report FDA Received Date02/23/2018
Supplement Report FDA Received Date03/01/2018
06/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;